# SDR REXA2014062700638

- Difficulty date: June 27, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N8905F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7905
- Aircraft time: 21,936 hours, 19,253 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 8 EMER ELECTROLUMINESCENT FLOOR LIGHT INOPERATIVE.  R & R FLOOR LIGHT STRIP IAW AMM 33-51-01.  OPERATIONS CHECKED GOOD.
